# SDR SA05013

- Difficulty date: February 2, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N726US
- Make and model: Airbus A319-112
- Aircraft serial: 1136
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Light
- Part time: 12,067 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE AFT EMERGENCY POWER SUPPLY UNIT FAILED TEST.  MAINTENANCE REPLACED THE AFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
